# SDR CA001031004

- Difficulty date: October 17, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 7,910 hours
- Engine: Garrtt TFE7313R1H
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 71100071
- Condition: Failed
- Location: Engine
- Part time: 8,070 hours, 5,034 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION FOUND AN BOLTS IN AFT ENG COWLINGS FLANGE. REPLACED WITH NAS I.A.W. HAWKER RAYTHEON I.P.C.
